For oral use only. Adults (including the elderly) and children over 12 years, 1-2 caplets to be taken every 4 to 6 hours as required.
Do not take more than 8 caplets per day. Not recommended for children under the age of 12 years of age.
Active ingredient: Paracetamol 500mg, Potassium Sorbate 0.6mg.